# SDR SWAA2016070853616

- Difficulty date: June 12, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 67,221 hours, 54,076 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545412
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, RIB LOWER CHORD AT WBL 135.5 CRACKED AT RADIUS BETWEEN S-2 AND S-3.  REPAIRED CHORD IAW EA.
